Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Development of an extended exterior differential calculus


Author: Harley Flanders
Journal: Trans. Amer. Math. Soc. 75 (1953), 311-326
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9947-1953-0057005-8
MathSciNet review: 0057005
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Algèbre linéaire, Paris, 1947.
  • [2] -, Algèbre multilinéaire, Paris, 1948.
  • [3] E. Cartan, Leçons sur la géométrie des espaces de Riemann, Paris, 1928 (2d ed. 1946). MR 0020842 (8:602g)
  • [4] -, Les systèmes différentiels extérieurs et leurs applications géométriques, Paris, 1945.
  • [5] -, Sur les variétés à connexion affine et la théorie de la relativité généralisée, Ann. École Norm. (3) vol. 40 (1923) pp. 325-412.
  • [6] S. S. Chern, Some new viewpoints in differential geometry in the large, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 1-30. MR 0021706 (9:101i)
  • [7] -, A simple intrinsic proof of the Gauss-Bonnet formula for closed Riemannian manifolds, Ann. of Math. vol. 45 (1944) pp. 747-752. MR 0011027 (6:106a)
  • [8] -, On the curvatura integra in a Riemannian manifold, Ann. of Math. vol. 46 (1945) pp. 647-684. MR 0014760 (7:328c)
  • [9] C. Chevalley, Theory of Lie groups, Princeton, 1946.
  • [10] L. P. Eisenhart, Non-Riemannian geometry, New York, 1927.
  • [11] H. Flanders, A method of general linear frames in Riemannian geometry, I, to appear in the Pacific Journal of Mathematics. MR 0056347 (15:61e)
  • [12] N. Steenrod, The topology of fibre bundles, Princeton, 1951. MR 0039258 (12:522b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1953-0057005-8
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society